The Negative Effects Of Too Much Filler

By ·
The Negative Effects Of Too Much Filler featured image

Ever since the advent of fillers and injectables, women have been able to erase wrinkles and lines in minutes-in some cases, they can be stopped before they ever make their mark. But the key to successful injectables is a natural end result that is not obvious. Below are some negative effects that may result from too much filler.

• Trout-pout lips. When the top lip is over-injected and doesn’t match the thickness of the bottom lip, it looks unnatural. This is a dead giveaway that the lips have been injected.
• Unnatural-looking facial planes. Fillers can be used to add volume and provide lift to some degree, but, when too much is used in certain areas (namely the area between the eyes and cheeks and the temples). It can cause the angles of the face to become distorted.
• Lumps in the lips. Because the lips are constantly in motion, the repetition of movement can potentially cause lumps to develop in the filler. If permanent and semi-permanent fillers are used, there is a greater risk for lumps.
• Bulges under the eyes. A dead giveaway of overdone cheeks is bulging under the eyes.
• A bulging forehead. Usually the result of too much Botox or Dysport, a bulging forehead happens when the face is not addressed as a whole and only one or two features are injected.

Find a Doctor

Find a NewBeauty "Top Beauty Doctor" Near you

Give the Gift of Luxury

NewBeauty uses cookies for various reasons, including to analyze and improve its content and advertising. Please review our Privacy Policy and Terms of Use for more about how we use this data. By continuing to use this site, you agree to these policies.